A. Smith and M. Duggan, Online dating & relationships, Pew Research Center, Tech. Rep, 2013.

D. Gale and L. S. Shapley, College admissions and the stability of marriage, Amer. Math. Monthly, issue.69, p.915, 1962.

P. Van-mieghem, J. Omic, and R. Kooij, Virus Spread in Networks, IEEE/ACM Transactions on Networking, vol.17, issue.1, pp.1-14, 2009.
DOI : 10.1109/TNET.2008.925623

P. Van-mieghem, The n-intertwined sis epidemic network model Computing, pp.147-169, 2011.

J. N. Darroch and E. Seneta, On Quasi-Stationary distributions in absorbing discrete-time finite Markov chains, Journal of Applied Probability, vol.84, issue.01, pp.88-100, 1965.
DOI : 10.1214/aoms/1177705139

C. L. Toma, J. T. Hancock, and N. B. Ellison, Separating Fact From Fiction: An Examination of Deceptive Self-Presentation in Online Dating Profiles, Personality and Social Psychology Bulletin, vol.1, issue.8, pp.1023-1036, 2008.
DOI : 10.1177/0146167208318067

M. J. Rosenfeld and R. J. Thomas, Searching for a Mate, American Sociological Review, vol.52, issue.4, pp.523-547, 2012.
DOI : 10.1145/358916.361990

F. Diaz, D. Metzler, and S. Amer-yahia, Relevance and ranking in online dating systems, Proceeding of the 33rd international ACM SIGIR conference on Research and development in information retrieval, SIGIR '10, pp.66-73, 2010.
DOI : 10.1145/1835449.1835463

P. Holme, C. R. Edling, and F. Liljeros, Structure and time evolution of an Internet dating community, Social Networks, vol.26, issue.2, pp.155-174, 2004.
DOI : 10.1016/j.socnet.2004.01.007

A. Mandelbaum and G. Pats, State-dependent stochastic networks. Part I. Approximations and applications with continuous diffusion limits, The Annals of Applied Probability, vol.8, issue.2, pp.569-646, 1998.
DOI : 10.1214/aoap/1028903539

M. B. Diaz, M. A. Porter, and J. Onnela, Competition for popularity in bipartite networks, Chaos, vol.20, issue.043101, 2010.